I've been on Zoloft for five years 100 mgs now on 50 mgs and trying Lexapro . Past two weks my anxiety has tripled so my doc put me on cymbalta. Will Cymbalta increase my anxiety like the Lexapro I hear they are similiar? Are there any odd side effects. Doc is starting me on 30 mgs.
Very different meds. Lexapro is an ssri, while Cymbalta is an snri. ssris target serotonin receptors, while snris target both serotonin and norepinephrine receptors. Your post is a little confusing -- did you taper off the Zoloft, or go off cold turkey, or switch to Lexapro, or are you on both Zoloft and Lexapro and now Cymbalta? Going off any of these meds abruptly, even if you switch to another, can trigger a withdrawal, which is why I'm asking.
I've been taking Lexapro for some years now, and my rheumatologist has just added cymbalta to the mix. She claims that the Cymbalta will act on my muscle soreness (I have plymialgia). And I seem to be going through a rougher emotional time just now. Can these two be taken simultaneously? And if so - for how long.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.